JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEYL@S THEOREMS FOR POSINORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEYL@S THEOREMS FOR POSINORMAL OPERATORS
DUGGAL BHAGWATI PRASHAD; KUBRUSLY CARLOS;
  PDF(new window)
 Abstract
An operator T belonging to the algebra B(H) of bounded linear transformations on a Hilbert H into itself is said to be posinormal if there exists a positive operator such that . A posinormal operator T is said to be conditionally totally posinormal (resp., totally posinormal), shortened to , if to each complex number, there corresponds a positive operator such that (resp., if there exists a positive operator P such that . This paper proves Weyl's theorem type results for TP and CTP operators. If , if is isoloid and if denotes either of the elementary operators , then it is proved that satisfies Weyl's theorem and theorem.
 Keywords
Weyl's theorems;single valued extension property;posinormal operators;
 Language
English
 Cited by
1.
WEYL SPECTRUM OF THE PRODUCTS OF OPERATORS,;

대한수학회지, 2008. vol.45. 3, pp.771-780 crossref(new window)
1.
Generalized Browder’s and Weyl’s Theorems for Generalized Derivations, Mediterranean Journal of Mathematics, 2015, 12, 1, 117  crossref(new windwow)
2.
Browder–Weyl theorems, tensor products and multiplications, Journal of Mathematical Analysis and Applications, 2009, 359, 2, 631  crossref(new windwow)
3.
WEYL'S THEOREM FOR CLASS A(k) OPERATORS, Glasgow Mathematical Journal, 2008, 50, 01  crossref(new windwow)
 References
1.
P. Aiena and O. Monsalve, The single valued extension property and the generalized Kato decomposition property, Acta Sci. Math. (Szeged) 67 (2001), 461-477

2.
P. Aiena and F. Villafane, Weyl's theorem of some classes of operators, Extracta Math.(in press)

3.
P. Aiena and M. Mbekhta, Characterization of some classes of operators by means of the Kato decomposition, Boll. Unione. Mat. Ital. 10-A(1966), 609-621

4.
S. R. Caradus, W. E. Pfaffenberger and Y. Bertram, Calkin Algebras and Algebras of operators on Banach Spaces, Marcel Dekker, New York, 1974

5.
I. Colojoara and C. Foias, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968

6.
R. E. Curto and Y. M. Han, Weyl's theorem, a-Weyl's theorem and local spectral theory, J. London Math. Soc. 67 (2003), 499-509 crossref(new window)

7.
B. P. Duggal, A remark on generalized Putnam-Fuglede theorems, Proc. Amer. Math. Soc. 129 (2000), 83-87 crossref(new window)

8.
B. P. Duggal, Weyl's theorem for a generalized derivation and an elementary operator, Mat. Vesnik 54 (2002), 71-81

9.
B. P. Duggal, S. V. Djordjvic, and C. S. Kubrusly, Kato type operators and Weyl's theorem, J. Math. Anal. Appl.(in press)

10.
M. R. Embry and M. Rosenblum, Spectra, tensor products and linear operator equations, Pacific J. Math. 53 (1974), 95-107 crossref(new window)

11.
J. Eschmeier and M. Putinar, Bishop's condition ($\beta$) and rich extensions of linear operators, Indiana Univ. Math. J. 37 (1988), 325-347 crossref(new window)

12.
R. E. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997), 2115-2124 crossref(new window)

13.
H. G. Heuser, Functional Analysis, John Wiley and Sons, 1982

14.
In Ho Jeon, Se Hee Kim, Eungil Ko, and Ji Eum Park, On positive-normal operators, Bull. Korean Math. Soc. 39 (2002), 33-41 crossref(new window)

15.
T. Kato, Perturbation theory for nullity, defiency and other quantities of linear operators, J. Math. Anal. 6 (1958), 261-322 crossref(new window)

16.
W. H. Lee and W. Y. Lee, A spectral mapping theorem for the Weyl spectrum, Glasg. Math. J. 38 (1996), 61-64 crossref(new window)

17.
K. B. Laursen and M. N. Neumann, Introduction to local spectral theory, Clarendon Press, Oxford, 2000

18.
M. Mbekhta, Generalisation de la decomposition de Kato aux operateurs paranormaux et spectraux, Glasg. Math. J. 29 (1987), 159-175 crossref(new window)

19.
M. Oudghiri, Weyl's and Browder's theorem for operators satisfying the SVEP, Studia Math. 163 (2004), 85-101 crossref(new window)

20.
M. Radjabalipour, An extension of Putnam-Fuglede theorem for hyponormal operators, Math. Z. 194 (1987), 117-120 crossref(new window)

21.
V. Rakocevic, Operators obeying a-Weyl's theorem, Rev. Roumaine Math. Pures Appl. 34 (1989), 915-919

22.
H.'C. Rhaly Jr., Posinormal operators, J. Math. Soc. Japan 46 (1994), 587-605 crossref(new window)